Regularization by Gaussian process priors

A.W. Vaart, van der, J.H. Zanten, van

    Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

    Originele taal-2Engels
    TitelQualitative Assumptions and Regularization in High-Dimensional Statistics
    RedacteurenL. Dümbgen, J.A. Welner
    UitgeverijMathematisches Forschungsinstitut Oberwolfach
    Pagina's2993-2995
    StatusGepubliceerd - 2006

    Publicatie series

    NaamOberwolfach Reports
    Volume49/2006
    ISSN van geprinte versie1660-8933

    Citeer dit

    Vaart, van der, A. W., & Zanten, van, J. H. (2006). Regularization by Gaussian process priors. In L. Dümbgen, & J. A. Welner (editors), Qualitative Assumptions and Regularization in High-Dimensional Statistics (blz. 2993-2995). (Oberwolfach Reports; Vol. 49/2006). Mathematisches Forschungsinstitut Oberwolfach.